# SDR 2002UALA00171

- Difficulty date: January 29, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 19,672 hours, 7,310 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32144887
- Part serial: 423
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BLEED OFF MSG PER CREW AND NO DUCT PRESSURE ON RIGHT SIDE AND LOST RIGHT PACK.  PRSOV MANUAL HEX OVERRIDE NUT OUT OF OPEN DETENT AND SAFETY WIRE BROKEN.  REPLACED PRSOV.
